# SDR CALA2024093000718

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 76,287 hours, 29,311 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 20051H3856
- Condition: Cracked
- Location: L1
- Part time: 8,912 hours, 3,924 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW CRACKED ROTABLE PARTS CHANGE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1564418  SN OFF 3856 WINDSHIELD, B73  OFF 99-5610-9-9001 3856 ON 99-5610-9-9001 8239 REMOVED AND REPLACED L1 WINDSHIELD IN REF TO AMM TASK 56-11-11-400-801. LEAK CHECK GOOD, AND WINDOW HEAT TEST GOOD AT THIS TIME. ADD EMP:U403011
